# SDR RAIA0003014

- Difficulty date: March 22, 2000
- Submitted: March 23, 2000
- Operation: Air carrier
- Aircraft: N557HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41074
- Aircraft time: 9,964 hours, 10,925 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Part number: AIR135070
- Condition: Failed
- Location: Lt Mlg
- Part time: 9,964 hours, 10,925 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

6213-JFK-  AFTER TAKEOFF, LANDING GEAR UNSAFE LIGHT ILLUMINATED IN GEAR HANDLE.  MAINTENANCE REPLACED LEFT MAIN LANDING GEAR UPLOCK WIRE HARNESS.
